# SDR N382008F00000

- Difficulty date: March 17, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N192FG
- Make and model: Gulstm G1159
- Aircraft serial: 192
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT START UP OF THE RT ENGINE, THE PILOT NOTICED A VIBRATION AND THE ENGINE WAS SHUT DOWN, TROUBLESHOT PROBLEM.  IT WAS DETERMINED THAT A HIGH PRESSURE TURBINE BEARING HAD FAILED.  (K)
